Proceedings of the Japan Academy

Sur la convergence des séries de Fourier

Tokui Satō

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 43, Number 9 (1967), 861-864.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521429

Digital Object Identifier
doi:10.3792/pja/1195521429

Mathematical Reviews number (MathSciNet)
MR0230028

Zentralblatt MATH identifier
0183.06001

Subjects
Primary: 42.11

Citation

Satō, Tokui. Sur la convergence des séries de Fourier. Proc. Japan Acad. 43 (1967), no. 9, 861--864. doi:10.3792/pja/1195521429. https://projecteuclid.org/euclid.pja/1195521429


Export citation

References

  • [1] L. Carleson: On convergence and growth of partial sums of Fourier series. Acta Math., 116 (1966).
  • [2] A Kolmogoroff: Une serie de Fourier Lebesque divergente partout. C. R., 183 (1926).